MAUDE Adverse Event Report: ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 15; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 15; ORTHOPEDIC MANUAL SURG INSTR
Model Number AVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/11/2025, it was reported by a sales representative via (b)(4) that an ar-9297-15 reamer sleeve and ar-9676 reamer are visibly worn.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-9297-15 augmented glenoid angled reamer sleeve batch number: 052116 was received for investigation.Visual evaluation of the returned device noted superficial wear and tear with discoloration and faded laser markings observed.It was further noted that the device had striations along the inner diameter.The most likely cause for the reported failure can be attributed to wear and tear incurred from repeated/extended usage in the field.Manufactured date: 31-aug-2021.

Brand Name
AVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22686965
Report Number1220246-2025-03192
Device Sequence Number21200520
Product Code LXH
UDI-Device Identifier00888867350038
UDI-Public00888867350038
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL ANGLED REAMER SLEEVE ASSEMBLY, 15
Device Catalogue NumberAR-9297-15
Device Lot Number052116
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/11/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown